# SDR AALA202405024687

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 79,653 hours, 32,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY LIGHT INOPERATIVE UNDER SEAT 7 AND 17. INSPECTED AND FOUND BROKEN SPLICES AT BOTH SEATS, REMOVED AND REPLACED BROKEN SPLICES AT SEAT 7 (AALA202405021635) AND 17.
